Alert archive / Arizona / Flash Flood Warnings in 2025
Flash Flood Warning 45, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 24, 2025, 1:05 PM MST for Mohave County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2025, 1:05 PM MST (20:05 UTC)
- Expired
- Aug 24, 2025, 4:15 PM MST
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Mohave County, AZ
The radar
The Cedar City radar (KICX), 102 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 173 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1787 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
234
WGUS55 KVEF 242005
FFWVEF
AZC015-242315-
/O.NEW.KVEF.FF.W.0045.250824T2005Z-250824T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
105 PM PDT Sun Aug 24 2025
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
Northeastern Mohave County in northwestern Arizona...
* Until 415 PM MST.
* At 105 PM MST, Doppler radar indicated thunderstorms producing
heavy rain northeast of Mount Trumbull. Between 0.5 and 1.25
inches of rain have fallen. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Mount Trumbull Loop Road and Mount Trumbull Road
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3681 11260 3681 11261 3678 11262 3674 11261
3674 11262 3673 11262 3667 11264 3661 11262
3660 11262 3657 11263 3657 11264 3654 11266
3652 11266 3650 11264 3643 11291 3649 11330
3673 11341 3687 11330 3680 11292 3682 11260
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CO2 follow-up statements
474
WGUS75 KVEF 242137
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
237 PM PDT Sun Aug 24 2025
AZC015-242315-
/O.CON.KVEF.FF.W.0045.000000T0000Z-250824T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
237 PM MST Sun Aug 24 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MST THIS
AFTERNOON FOR NORTHEASTERN MOHAVE COUNTY...
At 237 PM MST, Doppler radar indicated thunderstorms producing heavy
rain across the Mount Trumbull area area. Between 1 and 1.75 inches
of rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Mount Trumbull Road and Mount Trumbull Loop Road
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3681 11260 3681 11261 3678 11262 3674 11261
3674 11262 3673 11262 3667 11264 3661 11262
3660 11262 3657 11263 3657 11264 3654 11266
3652 11266 3650 11264 3643 11291 3649 11330
3673 11341 3687 11330 3680 11292 3682 11260
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CO254
WGUS75 KVEF 242307
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
407 PM PDT Sun Aug 24 2025
AZC015-242317-
/O.EXP.KVEF.FF.W.0045.000000T0000Z-250824T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mohave AZ-
407 PM MST Sun Aug 24 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 415 PM MST THIS AFTERNOON FOR
NORTHEASTERN MOHAVE COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3681 11260 3681 11261 3678 11262 3674 11261
3674 11262 3673 11262 3667 11264 3661 11262
3660 11262 3657 11263 3657 11264 3654 11266
3652 11266 3650 11264 3643 11291 3649 11330
3673 11341 3687 11330 3680 11292 3682 11260
$$
COWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 12:42 PM MST, 23 minutes earlier. Its key messages:
- * Showers and thunderstorms capable of producing gusty outflow winds and flash flooding will continue into the evening, with the highest risk for thunderstorms and impacts in Inyo County through the Southern Great Basin. * Another round of showers and thunderstorms is expected on Monday, with similar conditions to today but potentially higher thunderstorm areal-coverage. * Chances for showers and thunderstorms will continue through the middle of the week, with Tuesday potentially being the peak in thunderstorm coverage and impacts. It will then dry out as we head into the weekend.
Area forecast discussion, Aug 24, 12:42 PM MST, 23 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1242 PM PDT Sun Aug 24 2025 .KEY MESSAGES... * Showers and thunderstorms capable of producing gusty outflow winds and flash flooding will continue into the evening, with the highest risk for thunderstorms and impacts in Inyo County through the Southern Great Basin. * Another round of showers and thunderstorms is expected on Monday, with similar conditions to today but potentially higher thunderstorm areal-coverage. * Chances for showers and thunderstorms will continue through the middle of the week, with Tuesday potentially being the peak in thunderstorm coverage and impacts. It will then dry out as we head into the weekend. && .DISCUSSION...Through Saturday With a moist atmosphere and ample sunshine to allow for destabilization- scattered thunderstorms developed across the region late this morning. Development is expected to continue through the afternoon with convection favoring the terrain at first. Later this afternoon, outflow boundaries may allow for additional thunderstorm development away from terrain. The highest coverage of thunderstorms should be in the Sierra into northern Inyo and Esmeralda as upslope flow and a weak piece of energy shifts through the area. With at least 1.00in PWATs across the region- heavy rain and flash flooding is possible, especially with nay storms that anchor and train over terrain. DCAPE will remain over 1500 J/Kg in most location, and the 12Z Las Vegas sounding shows dry low levels as well as some dry air in the mid levels, so sudden gusty winds over 40 MPH will also be possible with any storms today. HREF is highlighting probabilities for sudden gusty winds in the lower Colorado River Valley through the evening, boaters should be prepared for changing weather conditions and gusty winds. After a lull in convection tonight, addition showers and thunderstorms are expected to develop on Monday. The heavy rain and flash flood threat may be lower on Monday compared to today as a bit of dry air moves into the area, whoever with a weak shortwave and cooler temperatures aloft moving in as well there will still be some threat. Thus- conditions on Monday are expected to be fairly similar to today as HiRes models though coverage of afternoon thunderstorms may be more widespread than today. Chances for showers and thunderstorms will continue into the middle of the week as our anomalous monsoonal moisture sticks around. A weak shortwave trough will approach the coast of California on Tuesday, providing additional lift to help fuel showers and thunderstorms on Tuesday and Wednesday. Ensemble members continue to highlight Tuesday as the day with the best chances for widespread convection with showers and thunderstorm activity lingering into Wednesday and potentially Thursday for portions of the area. Hazards with these mid-week storms will be similar to today and tomorrow's convective hazards. Eventually the dry southwesterly flow aloft resulting from this shortwave will scour moisture from the area with things drying out as we head into the weekend. && .AVIATION...For Harry Reid...For the 18Z Forecast Package...Showers and thunderstorms will develop around the terminals this afternoon, favoring the mountains to the south and west. Low chance for direct thunderstorms over the terminals today, however nearby convection could push one or more outflow boundaries toward the terminal, resulting in sudden erratic wind shifts. Storms will weaken and dissipate by sunset. Monday is expected to be similar to today but with higher thunderstorm coverage as well and a higher chance for thunderstorms over the terminals. Other than sudden gusty winds- any storms today and Monday could result in heavy rain, lightning, and CIGs to 10kft. Temperatures are forecast to be above 100F from 19Z to 04Z, but thunderstorms at or near the terminal could shorten that time window. For the rest of southern Nevada, northwest Arizona and southeast California...For the 18Z Forecast Package...Scattered showers and thunderstorms are expected areawide today, with the greatest threat and highest thunderstorm coverage expected in the Sierra and northern Inyo County. Storms today could produce sudden gusty erratic winds, CIGs to 8kft-10kft, lightning, and heavy rain. Convection will wane tonight, but addition showers and thunderstorms are expected across region on Monday. Outside of thunderstorms, winds should follow typical patterns with speeds to around 10KT with prevailing VFR conditions. Looking ahead- The threat of afternoon showers and thunderstorms will continue across the region each day through at least Wednesday, with the most coverage expected on Tuesday. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION/AVIATION...Nickerson For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Aug 24, 10:27 AM MST, 2 hours 38 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Las Vegas NV
1027 AM PDT Sun Aug 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM Tstm Wnd Gst 5 E New Kingman-Butler 35.25N 113.93W
08/23/2025 M58 MPH Mohave AZ ASOS
ASOS station KIGM Kingman Airport with
visibility reduced to 0.25 miles in blowing
dust.
0345 PM Tstm Wnd Dmg 2 ESE New Kingman-Butle 35.25N 113.98W
08/23/2025 Mohave AZ Emergency Mngr
Downed service poles and trees in northeast
Kingman.
0405 PM Tstm Wnd Dmg 2 SSE New Kingman-Butle 35.23N 114.00W
08/23/2025 Mohave AZ Trained Spotter
Several large tree branches down on Andy
Devine and Airway.
0444 PM Tstm Wnd Gst 4 WSW Chloride 35.40N 114.26W
08/23/2025 M65 MPH Mohave AZ Mesonet
Weather underground site KAZGOLDE82 reported
a thunderstorm wind gust to 65 mph.
0554 PM Dust Storm 7 ESE Willow Beach 35.82N 114.55W
08/23/2025 Mohave AZ Trained Spotter
Spotter report of near zero visibility along
US-93 north of White Hills. Detrital Wash
camera and AZdot webcams confirmed very low
visibility of 0.25 miles or less.
0852 PM Tstm Wnd Gst 5 NNE Bullhead City 35.17N 114.56W
08/23/2025 M68 MPH Mohave AZ Mesonet
The Laughlin-Bullhead Airport had a wind
gust to 68 mph.
0900 PM Tstm Wnd Dmg 8 NNE Bullhead City 35.22N 114.57W
08/23/2025 Mohave AZ Public
Social media photos show damage to docks and
boats in Katherine Landing. Time estimated
from nearby wind sensors.
&&
MWThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 5:41 PM MST | Dust Storm Warning | VEF | Mohave | 49 min |
| Aug 23, 6:56 PM MST | Areal Flood Advisory | VEF | Mohave | 3 hr |
| Aug 23, 8:38 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 37 min |
| Aug 23, 9:31 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 44 min |
| Aug 24, 11:32 AM MST | Severe Thunderstorm Warning | VEF | Mohave | 43 min |
| Aug 24, 11:34 AM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Aug 24, 12:16 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 44 min |
| Aug 24, 1:15 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 60 min |
| Aug 24, 3:59 PM MST | Areal Flood Advisory | VEF | Mohave | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.